# SDR TRBA2012044003

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447AM
- Aircraft time: 28,498 hours, 31,651 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4819, THE CREW REPORTED THE LT SIDE BRAKES ARE GRABBING WHEN MINIMUM PRESSURE IS APPLIED TO THE BRAKE PEDAL.  A STRONG BURNING ODOR BY LT BRAKE ASSEMBLY AND WARM AIR FROM SAME SIDE ASSY WAS REPORTED.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF BRAKES AND PERFORMED OPS CHECK IAW 32-42-00.  FOUND SYS WORKING PROPERLY.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
